Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 1

All articles in this issue are freely accessible.

The root lattice $A^{*}_{n}$ and Ramanujan’s circular summation of theta functions
Kok Seng Chua.
Proc. Amer. Math. Soc. 130 (2002), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855612
Explicit evaluations of a Ramanujan-Selberg continued fraction
Liang-Cheng Zhang.
Proc. Amer. Math. Soc. 130 (2002), 9-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855613
A note on the Nakai conjecture
Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis.
Proc. Amer. Math. Soc. 130 (2002), 15-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855614
Numerical invariants for bundles on blow-ups
E. Ballico and E. Gasparim.
Proc. Amer. Math. Soc. 130 (2002), 23-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855615
Projectionless C*-algebras
Llolsten Kaonga.
Proc. Amer. Math. Soc. 130 (2002), 33-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855616
Uniform subelliptic estimates on scaled convex domains of finite type
Jeffery D. McNeal.
Proc. Amer. Math. Soc. 130 (2002), 39-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855617
On the connectivity of the Julia set of a finitely generated rational semigroup
Yeshun Sun and Chung-Chun Yang.
Proc. Amer. Math. Soc. 130 (2002), 49-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855618
On some inequalities involving the zeros and weighted $L^{p}$ norms of polynomials
Li-Chien Shen.
Proc. Amer. Math. Soc. 130 (2002), 53-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855619
On a complete analysis of high-energy scattering matrix asymptotics for one dimensional Schrödinger operators with integrable potentials
Alexei Rybkin.
Proc. Amer. Math. Soc. 130 (2002), 59-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855620
Number of singularities of a foliation on $\mathbb P^{n}$
Fernando Sancho de Salas.
Proc. Amer. Math. Soc. 130 (2002), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855621
On the $L^{p}$ boundedness of the non-centered Gaussian Hardy-Littlewood maximal function
Liliana Forzani, Roberto Scotto, Peter Sjögren and Wilfredo Urbina.
Proc. Amer. Math. Soc. 130 (2002), 73-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855622
On generalized Weyl operators
Dragan S. Djordjevic.
Proc. Amer. Math. Soc. 130 (2002), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855623
On a semilinear Schrödinger equation with critical Sobolev exponent
Jan Chabrowski and Andrzej Szulkin.
Proc. Amer. Math. Soc. 130 (2002), 85-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855624
Composition of inner mappings on the ball
Jörg Eschmeier and Roland Wolff.
Proc. Amer. Math. Soc. 130 (2002), 95-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855625
Skew products over translations on $\mathbf T^{d}$, $d ≥2$
Bassam R. Fayad.
Proc. Amer. Math. Soc. 130 (2002), 103-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855626
Some characterizations of the automorphisms of $B(H)$ and $C(X)$
Lajos Molnár.
Proc. Amer. Math. Soc. 130 (2002), 111-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855627
On the split property for inclusions of $W^{*}$-algebras
Francesco Fidaleo.
Proc. Amer. Math. Soc. 130 (2002), 121-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855628
Stability of disjointness preserving mappings
Gregor Dolinar.
Proc. Amer. Math. Soc. 130 (2002), 129-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855629
The strong radical and finite-dimensional ideals
Bertram Yood.
Proc. Amer. Math. Soc. 130 (2002), 139-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855630
Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators
César R. de Oliveira and Marcus V. Lima.
Proc. Amer. Math. Soc. 130 (2002), 145-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855631
A global pinching theorem for surfaces with constant mean curvature in $S^{3}$
Yi-Jung Hsu and Tai-Ho Wang.
Proc. Amer. Math. Soc. 130 (2002), 157-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855633
The Hopf conjecture for manifolds with low cohomogeneity or high symmetry rank
Thomas Püttmann and Catherine Searle.
Proc. Amer. Math. Soc. 130 (2002), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855634
A sphere theorem for odd-dimensional submanifolds of spheres
Theodoros Vlachos.
Proc. Amer. Math. Soc. 130 (2002), 167-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855635
Hyperbolic spaces are of strictly negative type
P. G. Hjorth, S. L. Kokkendorff and S. Markvorsen.
Proc. Amer. Math. Soc. 130 (2002), 175-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855636
Inequalities for the Gamma function and estimates for the volume of sections of $B^{n}_{p}$
Jesús Bastero, Fernando Galve, Ana Peña and Miguel Romance.
Proc. Amer. Math. Soc. 130 (2002), 183-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855637
Ladder systems on trees
Zoran Spasojevic.
Proc. Amer. Math. Soc. 130 (2002), 193-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626486
A note on groups definable in difference fields
Piotr Kowalski and A. Pillay.
Proc. Amer. Math. Soc. 130 (2002), 205-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855638
Independence and atoms
Gábor J. Székely and Tamás F. Móri.
Proc. Amer. Math. Soc. 130 (2002), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855639
Numerical bounds for critical exponents of crossing Brownian motion
Mario V. Wüthrich.
Proc. Amer. Math. Soc. 130 (2002), 217-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855632
Equivariant cohomology with local coefficients
Goutam Mukherjee and Neeta Pandey.
Proc. Amer. Math. Soc. 130 (2002), 227-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855640
Continuous selections and $C$-spaces
Valentin Gutev and Vesko Valov.
Proc. Amer. Math. Soc. 130 (2002), 233-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855641
On unknotting numbers and four-dimensional clasp numbers of links
Tomomi Kawamura.
Proc. Amer. Math. Soc. 130 (2002), 243-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855642
Incommensurability criteria for Kleinian groups
James W. Anderson.
Proc. Amer. Math. Soc. 130 (2002), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855643
The stable signature of a regular cyclic action
Robert D. Little.
Proc. Amer. Math. Soc. 130 (2002), 259-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855644
On the cohomology of generalized homogeneous spaces
J. P. May and F. Neumann.
Proc. Amer. Math. Soc. 130 (2002), 267-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855645
Real equivariant bordism and stable transversality obstructions for $\mathbb{Z}/2$
Dev Sinha.
Proc. Amer. Math. Soc. 130 (2002), 271-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855646
Normality and dense subspaces
A. V. Arhangel'skii.
Proc. Amer. Math. Soc. 130 (2002), 283-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855647
Metacompact subspaces of products of ordinals
William G. Fleissner.
Proc. Amer. Math. Soc. 130 (2002), 293-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855648
Smooth diameter and eigenvalue rigidity in positive Ricci curvature
Wilderich Tuschmann.
Proc. Amer. Math. Soc. 130 (2002), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1855649